| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 49-52


W. F. H. Al-Shameri
      Dynamical properties of the Henon mapping
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2419-2430.

A. A. Hemeda
      Homotopy perturbation method for solving partial differential equations of fractional order
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2431-2448.

Shaochun Ji, Gang Li
      Existence and controllability results for fractional integrodifferential equations with impulsive and nonlocal conditions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2449-2458.

R. K. Muthumalai
      Note on Newton interpolation formula
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2459-2465.

M. I. Ismailov, A. N. Jabrailova
      On vector-valued analogy of Riesz-Fisher, Hardy and Littlewood theorems
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2467-2472.

Seong-Hoon Cho
      Fixed point theorems for generalized contractive mappings on cone metric spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2473-2481.

E. Giftin Vedha Merly, N. Gnanadhas
      Some more results on facto graphs
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2483-2492.

Md. Iftekhar Salam, HoonJae Lee
      Algebraic analysis of shrinking generator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2493-2499.

A. M. Mathai
      Generalized Kratzel integral and associated statistical densities
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2501-2510.

Kumar Ashok, Taneja H. C., Chitkara Ashok K., Kumar Vikas
      Classification of census using information theoretic measure based ID3 algorithm
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2511-2518.

A. Ouahab, A. Mbarki, J. Masude
      On the Ishikawa process for (a,b)-mean nonexpansive mappings fixed point by approximated sequences
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2519-2526.

A. Kumari, B. L. Raina, H. B. Singh
      Fast convergent modified Newton method
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2527-2537.

B. Yousefi, Gh. R. Moghimi
      On the Banach spaces of formal power series
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2539-2544.

C. S. Ryoo
      On the q-Euler polynomials with weak weight \alpha associated with the p-adic q-integrals on Z_p
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2545-2553.

Dae Won Yoon, Ji Soon Jun
      Non-degenerate quadric surfaces in Euclidean 3-space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2555-2562.

Ing-Jer Lin, Shu-Huei Yang
      Some existence and convergence theorems of best proximity point for new nonlinear cyclic maps
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2563-2578.

J. Cheshmavar
      A survey on periodic wavelets
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2579-2583.

Liangwei Wang
      Critical exponent on asymptotic behavior of rescaled solutions for porous medium equation with absorptions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2585-2590.

R. Srikanth, S. Subburam
      The solution-free Diophantine equation y^2=a_nx^n+a_{n - 1}x^{n - 1} + ... + a_0
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2591-2596.

B. Chacko
      Cech closure operators on a fixed set
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 49-52, 2597-2603.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |